One side effect of long term predisone use is cataracts. Was your dog on prednisone for a long time? How old is the dog?
What has the vet said about the weight loss and cloudy appearance of the corneas?
I'm not certain the two conditions are connected. When unexplained weight loss occurs in spite of a healthy appetite, my first thought is cancer. The prednisone may have covered up some of the symptoms. If you haven't yet brought the weight loss issue up with your vet, it's time to do so.
Another possible cause of weight loss when the appetite is still very good is hyperthyroidism. You would need to ask the vet to run some tests for this. But I don't think there would be any connection with incontinence or cataracts.
My dog is a 5 year old Katahula/Black Mouth ....he eats fine, has no problem with going to the bathroom, but is loosing weight and seems to be having problems with his vision.....